# SDR DXTA200702610

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 7,225 hours, 4,646 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FADEC BUSS FAIL LB , FAULT LB, FADEC LA CAS MESSAGE ON TAKEOFF, TAKEOFF ABORTED.  TROUBLESHOT TO FAULTY LT "B" FADEC. REPLACED WITH REPAIRED UNIT I.A.W CE-750 MM CHAP 70-12-00 & 71-00-04. OPS CHECK WAS GOOD.
